# SDR QXEA0001769

- Difficulty date: June 10, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO DOOR HAS IMPACT DAMAGE ON THE FORWARD CORNER NEXT TO HINGE.  REPAIRED IAW HORIZON AIR EA 4-52-371.
